A 21-year-old female asked:
Can nasonex (mometasone) cause moon face?
1 doctor answer • 1 doctor weighed in
Dr. William Culvineranswered
ENT and Head and Neck Surgery 32 years experience
Nasal steroid: No, the Nasonex (mometasone) should not cause this. Many longterm studies on intranasal steroids have not documented any systemic sequelae. The main side effects are nasal irritation, epistaxis, and other local issues.
Created for people with ongoing healthcare needs but benefits everyone.
2.1k viewsAnswered >2 years ago
Last updated Feb 16, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.